# SDR GTIA2022111836781

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 56,740 hours, 26,059 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"FA'S REPORTED STRONG OILY ODER DECENDING THROUGH 7000FT.
PACK 2 OFF. ODOR DISIPATED-ACCOMPLISHED TSM 05-50-00-810-831 FOR CABIN ODOR. PACKS RAN ON APU BLEED. ISOLATED PACKS. PACK #2 SUSPECT CONTAMINATED. INSPECTED PACKS & APU AREAS, NO VISIBLE SIGNS OF OIL LEAKS, RAN BOTH ENG 1&2 NO ODOR PRESENT. REF LP# 2856531-2 FOR PACK #2 DEFFERAL & LOCKOUT. A/C OK FOR SVC. MOC NOTIFIED."
